Ping Zhang
Results

Journal Article
Critical Quenching Exponents for Heat Equations Coupled with Nonlinear Boundary Flux
Communications in Mathematical Research , Vol. 25 (2009), Iss. 1 : pp. 88–96

Journal Article
Remark on the Lifespan of Solutions to 3-D Anisotropic Navier Stokes Equations
Communications in Mathematical Research , Vol. 36 (2020), Iss. 1 : pp. 31–50

Journal Article
Gevrey Well-Posedness of Quasi-Linear Hyperbolic Prandtl Equations
Communications in Mathematical Analysis and Applications, Vol. 2 (2023), Iss. 4 : pp. 388–420

Journal Article
On the Order of Accuracy and Numerical Performance of Two Classes of Finite Volume WENO Schemes
Communications in Computational Physics, Vol. 9 (2011), Iss. 3 : pp. 807–827

Journal Article
Oscillation of Third-Order Nonlinear Delay Differential Equations
Annals of Applied Mathematics, Vol. 36 (2020), Iss. 4 : pp. 416–425

Journal Article
First-Principles Calculations of Shocked Fluid Helium in Partially Ionized Region
Communications in Computational Physics, Vol. 12 (2012), Iss. 4 : pp. 1121–1128

Journal Article
A Class of Hybrid DG/FV Methods for Conservation Laws III: Two-Dimensional Euler Equations
Communications in Computational Physics, Vol. 12 (2012), Iss. 1 : pp. 284–314

Journal Article
An Implicit Algorithm for High-Order DG/FV Schemes for Compressible Flows on 2D Arbitrary Grids
Communications in Computational Physics, Vol. 17 (2015), Iss. 1 : pp. 287–316

Journal Article
An Improved Second-Order Finite-Volume Algorithm for Detached-Eddy Simulation Based on Hybrid Grids
Communications in Computational Physics, Vol. 20 (2016), Iss. 2 : pp. 459–485

Journal Article
Detached Eddy Simulation of Complex Separation Flows over a Modern Fighter Model at High Angle of Attack
Communications in Computational Physics, Vol. 22 (2017), Iss. 5 : pp. 1309–1332

Journal Article
Linear and Unconditionally Energy Stable Schemes for the Multi-Component Two-Phase Diffuse Interface Model with Peng-Robinson Equation of State
Communications in Computational Physics, Vol. 26 (2019), Iss. 4 : pp. 1071–1097

Journal Article
Locally Divergence-Free Spectral-DG Methods for Ideal Magnetohydrodynamic Equations on Cylindrical Coordinates
Communications in Computational Physics, Vol. 26 (2019), Iss. 3 : pp. 631–653